# SDR ASAA2021112536732

- Difficulty date: November 25, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 228 hours, 68 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAIL. VTK & MAP ON F/O ND. GROUNDED - YES. FOUND MAINTENANCE MESSAGE "34-69002" ON INBOUND FLIGHT DECK EFFECTS OF OMF. ACCOMPLISHED B737-9 IFIM TASK 34-61-00-810-837. INITIAL EVALUATION PASSES. MAINTENANCE MESSAGE NOT ACTIVE.
